MAUDE Adverse Event Report: ST PAUL CADD ADMINISTRATION SETS - FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD ADMINISTRATION SETS - FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7391-24
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the volume recorded as infused (39ml) and volume remaining in bag (61ml) was incorrect.The physical bag volume was still full.Per reporter the patient had been administered other meds so no immediate discomfort resulted from this failed infusion.Another line from same batch was primed and while set only requires 4.2ml to complete priming, pump recorded 8ml and the line was only half primed.Set from another batch primed successfully and treatment resumed unhindered.First set discarded, second set is available for manufacturer to review.No adverse patient effects were reported by the customer.
 
Additional Manufacturer Narrative
Other text: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Two samples were received for evaluation.Visual inspection revealed the samples were received in used conditions inside a plastic bag.Functional testing was unable to be performed due to no spike being present on the sample and no liquid being able to be injected.The root cause could not be determined.Device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.For all enquiries or follow-up questions related to the record, do not use (b)(4) located in sections g.1., please direct those to the following: (b)(4).

Brand Name
CADD ADMINISTRATION SETS - FLOW STOP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key18231771
Report Number3012307300-2023-10798
Device Sequence Number16938173
Product Code FPA
UDI-Device Identifier10610586027512
UDI-Public10610586027512
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7391-24
Device Lot Number4334347
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2023
Supplement Date Received by Manufacturer03/22/2024
Initial Report FDA Received Date11/29/2023
Supplement Report FDA Received Date04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown